# SDR AALA20100524TUL09

- Difficulty date: May 24, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N4WU
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 52,667 hours, 33,045 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 7934123521
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BNA - INFLIGHT DFW-BWI - CREW REPORTED DURING CRUISE CENTER TANK FUEL PUMP CIRCUIT BREAKER POPPED AND FUEL WOULD NOT TRANSFER FROM CENTER TANK. FLIGHT DIVERTED BNA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FORWARD CENTER BOOST PUMP HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
